# SDR CALA2018100802070

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 62,285 hours, 21,026 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Motor
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLT CONTROL RUDDER STANDBY CHECK WITH HYDRAULIC "A" SWITCH ON LOW PRESSURE LIGHT IS ON. R/R STBY RUDDER SOV MOTOR IAW 27-21-94...OPS AND LEAK CK GOOD -END-
